Prozac Nearly Ruined My Life at 13

“I frequently wandered around in a daze, or ran around at all hours of the day and night. I became intensely suicidal.”

 

I was put on Prozac by my GP at 13 for depression. Before going on the drug, I was a happy, normal child. Within two weeks of being on Prozac, I was hypomanic. I realize that with hindsight. I started getting into trouble with the police, I was extremely aggressive towards anyone who dared come near me, and I started self-harming. I frequently wandered around in a daze, or ran around at all hours of the day and night. I became intensely suicidal, taking a total of 15 overdoses while on this evil drug. I inserted pins into my arms, started drinking, and physically assaulting people. I was arrested numerous times, once for throwing knives at the police, and nearly got charged with attempted murder (no one was hurt). My mother realized that Prozac had completely changed my personality, and took me off it. About three weeks later, I awoke one morning, not knowing what I’d done during the time on Prozac, and having a memory gap of the whole time I was on the drug. I could not remember a thing. 5 yrs later, I am back to my usual self, but I still suffer from the time I spent on Prozac. I started getting flashbacks of things that occurred whilst on the drug, flashbacks to events my mother verified, because I could not believe them. I am very wary of going on any psychiatric drugs, because of the damage Prozac caused. If you are reading this, please remember, you are taking your life (and others, possibly) in your hands.

 

2/2/2002

This is Survivor Story number 45.
Total number of stories in current database is 48

276 total views, 1 views today

Posted in Breaking News - Our Most Recent Serotonin Nightmares., SSRI Survivor Stories and tagged , , , , , , , , .

Ann Blake Tracy, Executive Director,
International Coalition for Drug Awareness
(DrugAwareness.Org & SSRIstories.Net)
Author: ”Prozac: Panacea or Pandora? – Our Serotonin Nightmare – The Complete Truth of the Full Impact of Antidepressants Upon Us & Our World” & Withdrawal CD “Help! I Can’t Get Off My Antidepressant!”

She has specialized since 1990 in adverse reactions to serotonergic medications (such as Prozac, Sarafem, Zoloft, Paxil, Luvox, Celexa, Lexapro, Effexor, Serzone, Remeron, Anafranil, Fen-Phen, Redux and Meridia as well as the new atypical antipsychotics Zyprexa, Geodon, Seroquel and Abilify), as well as pain killers, and has testified before the FDA and congressional subcommittee members on antidepressants.

WITHDRAWAL WARNING: In sharing this information about adverse reactions to antidepressants I always recommend that you also give reference to my CD on safe withdrawal, Help! I Can’t Get Off My Antidepressant!, so that we do not have more people dropping off these drugs too quickly – a move which I have warned from the beginning can be even more dangerous than staying on the drugs!

WITHDRAWAL HELP: You can find the hour and a half long CD on safe and effective withdrawal helps here: store.drugawareness.org And if you need additional consultations with Ann Blake-Tracy, you can book one at www.drugawareness.org or sign up for one of the memberships for the International Coalition for Drug Awareness which includes free consultations as one of the benefits of that particular membership plan. You can even get a whole month of access to the withdrawal CD with tips on rebuilding after the meds, all six of my DVDs, hundreds of radio interviews, lectures, TV interviews I have done over the years PLUS my book on antidepressants with more information than you will find anywhere else for only $30 membership for a month (that is only $5 more than the book alone would cost) at www.drugawareness.org. (Definitely the best option to save outrageous postage charges for those out of the country!)

Leave a Reply